Sign up Calendar Latest Topics
 
 
 


Reply
  Author   Comment  
wayover20

Avatar / Picture

Seeker
Registered:
Posts: 24
Reply with quote  #1 
  I just finished cycle 2 abraxane and avastin and this is my off chemo week but still went in to see my onc.  Reason is last week 2 days after chemo I started with chills and fever that in one hour went from 100.6 to 101.7 while waiting on the levaquin tablets to be picked up from the pharmacy.  So I started on the levaquin and have 2 days left.  Fever lasted 6 hours and didn't return.

The one thing that has persisted is right knee and left hip pain that started back in June and has progressively gotten worse.  So bad that I finally had MRI's done today of both areas.  My onc as well as me suspect arthritis but why would it be SO BAD that I literally cannot walk without pain, can't get into or out of bed or sleep without discomfort.  Does the abraxane or avastin do this???  My onc doesn't think so and if the MRI's show arthritis only then she'll send me to a rheumatologist.  Trying Ultram for pain.

Another issue is the skin mets that I've been dealing with, there's a new small one on the only boob I have left and the ones that have been on my abdomen seem to have "localized" so they're still there.  My onc doesn't like the formation of the new one, I don't either but not sure if my fear is exaggerated by my ignorance.

Next week starts cycle 3 then scans in Sept then she'll try to get me in the PARP that she says looks very promising for trip negs.

In the meantime I walk like a 90yr old....no, take that back....I saw a very elderly lady walking like a 20 year old and I was envious!

I've never hated anything in my life but now I can say I HATE CANCER!

Ok, I'm done.

__________________
Pat
Primel

Avatar / Picture

La Deesse
Registered:
Posts: 329
Reply with quote  #2 
((((((((((((Pat)))))))))))

Abraxane was bad with me, 4-5 days after tx: feeling of having the flu (aches and pains all over), neuropathy (finger tips and feet -- my feet peeled several times)... I was just told to take 2 advils when needed... Abraxane was the most tiring part of the chemo (and I had only 4 tx total, every 2 weeks).  Hope this is all the sign that it is doing its job... Thinking of you

Catherine
wayover20

Avatar / Picture

Seeker
Registered:
Posts: 24
Reply with quote  #3 
HELLO CATHERINE!!

I do keep up with our original group but don't like posting my trials and tribulations considering how well you all are doing, hope you understand.

I've been on this regime for quite some time so I don't know why the pains are getting so bad, but the MRI will shed some light.  I always remember you saying how taking walks would help but it's so uncomfortable to even walk to my kitchen so that's out for now.

Take care Catherine and continued well being to you!

__________________
Pat
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #4 
Pat I am so sorry you are suffering like this.
I am wondering if you are getting pain from the Abraxane?
My feet and joints hurt when I was on that.
How does your doc view supplements like B6 for this type of pain?
Also, Bromelain, made from the pineapple, works better for me as an anti-inflammatory than Alleve does, and it is all natural.

I hope you feel better SOON!!!

love
g


__________________


WE WILL PREVAIL





living4today

explorer
Registered:
Posts: 13
Reply with quote  #5 
Pat,
I have never  been a pill taker,  but while I was on Abraxene I was taking 3 Advil every 3-4 hours pretty consistently.  I hurt so bad.  Thankfully 6 weeks post chemo and much better.  I am now walking and doing some yoga.  I tried to exercise throughout chemo, but wasn't able to most days d/t pain, fatigue and weakness.  Hope the MRI's turn out to be arthritis.  Hang in there!

__________________
Living4today
Calico

Avatar / Picture

Goddess Forever
Registered:
Posts: 2,525
Reply with quote  #6 
Pat,
saying prayers for you!!!


__________________
~ There are lies, damned lies and statistics ~
CommandoBarbie

Avatar / Picture

Moderator
Registered:
Posts: 1,135
Reply with quote  #7 
Pat!! I dont know why it took me so long to see this! Welcome! I'm sorry that you are here, but I think you'll be able to find a wealth of information and support. I've really missed seeing you over at FCC! We seem to have dwindled down to about 5. Sometimes I wonder if we shouldnt just all exchange email addresses and be done with it; but then someone will pop back in that we havent seen in a while.

I'm sorry that you are going thru so much right now. I didnt do abraxane or avastin, but I do have a rhuematologist. Usually they treat autoimmune diseases, such as RA or Lupus. If your Onc ends up wanting you to see one, please know that I'm happy to answer any questions.

Sending you a big hug my friend. I've missed talking with you (((Pat)))

PS -    Catherine!


__________________
wayover20

Avatar / Picture

Seeker
Registered:
Posts: 24
Reply with quote  #8 
Hello Barbie and thanks for the well wishes everyone.  MRI not good, right knee showed extensive mets to distal right femur and proximal tibia.   The left hip showed mets involving the left acetabulum extending into the left pubic ramus.  But the femur bone itself doesn't show any breaks.

I'm bummed out, trying to stay focused and not freak out.  Tomorrow I see an orthopedic doc about the stability of the knee and the next day is the radiologist to get rads treatment started ASAP on both areas.  Tonight I get to tell my daughter what's going on and hope I don't lose it.

I did get chemo today but onc says once rads starts she may stop them during that time. We'll know more once all the docs have their say.

__________________
Pat
Primel

Avatar / Picture

La Deesse
Registered:
Posts: 329
Reply with quote  #9 
(((((((((((((((((((Pat))))))))))))))))
so sorry to read your news, so much to go through again... you are constantly in my thoughts.  As Edge/Constantine often writes, bone mets are terrifying but turn out to be controlable.  You may want to talk with Marsha, by the way, who is healing well (see Melanie's last post on FCC).

Love you,
C.

Calico

Avatar / Picture

Goddess Forever
Registered:
Posts: 2,525
Reply with quote  #10 
Pat,
sending you lots of hugs and prayers while you wait for more answers and treatment!!!!

__________________
~ There are lies, damned lies and statistics ~
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #11 
((((PAT))))
I hope today was better for you!!!



__________________


WE WILL PREVAIL





CommandoBarbie

Avatar / Picture

Moderator
Registered:
Posts: 1,135
Reply with quote  #12 
Pat - Came by to check on you. Did you see the Orthopedic? Keeping you in my thoughts and prayers (((Pat)))

__________________
wayover20

Avatar / Picture

Seeker
Registered:
Posts: 24
Reply with quote  #13 
Yes, I saw the bone doc and no rodding needed thank goodness!  He took extra xrays of pelvis and right knee, talked about what rads does to the bones and risk of fracture for the next 6 weeks.  So now I have one of those walkers with the little seat, and the wheels on it that I push around but it makes walking so much easier.

I had some aches the past 2 days but I think it was due to the chemo and today I feel better. Nothing tylenol or motrin can't handle so I haven't had to take percocet.

I also saw the rads oncol. and tomorrow I go for simulation and hopefully start rads mid week.  I just want to be able to turn in bed without pain!
 Oh those little things we take for granted!

__________________
Pat
nosurrender

Avatar / Picture

Moderator
Registered:
Posts: 7,476
Reply with quote  #14 
Pat you have all my prayers.
I hope every day you improve.
Praying for pain free days and nights!!!!!


__________________


WE WILL PREVAIL





Previous Topic | Next Topic
Print
Reply

Quick Navigation:

Easily create a Forum Website with Website Toolbox.